Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Narcissist

Veteran Member
  • Total Reviews

    0
  • Content Count

    280
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Narcissist

  • Rank
    Member
  • Birthday 07/04/1992

Profile Information

  • Gender
    Male
  • Location
    England, Newcastle

Recent Profile Visitors

3179 profile views
  1. is that you in the avatar??

    1. Not at all :) You shouldn't break out, just go easy on your skin, don't use loads of products.

      1. yo..i just went from 20mg to 40mg today..did you break out bad with 40mg

        1. just use water, what lotions have you been using?
        2. thank you so much for the reply you've explained it perfectly! thank you!
        3. say it was off a shark. that you killed. with your bare hands.
        4. Finished my 4month course of Accutane, i'm clear of actives, just loads of red marks left. I'm pretty sure my acne was being caused by oil and poor diet. Accutane dried me up, but now i'm finished, what if my skin becomes oily again? or does the Accutane stop my skin from becoming oily in the future? How does this work? Thanks
        5. Yup your fine it stays in your system for about a month! so you can miss doses for a month and your body still thinks your taking it! don't worry about anything
        6. Sucks doesn't it. Good to have some hope though also thanks for the information!
        7. I believe this, because your skin is very thin during the course, therefore red marks being more visable. So when your skin thickens back up, the red marks should indeed fade, along with quick healing.
        ×